Follow
Luca Giuzzi
Title
Cited by
Cited by
Year
Identifiers for MRD-codes
L Giuzzi, F Zullo
Linear Algebra and its Applications 575, 66-86, 2019
212019
Codes and caps from orthogonal Grassmannians
I Cardinali, L Giuzzi
Finite Fields and Their Applications 24, 148-169, 2013
212013
Minimum distance of symplectic Grassmann codes
I Cardinali, L Giuzzi
Linear Algebra and its Applications 488, 124-134, 2016
142016
Collineation groups of the intersection of two classical unitals
L Giuzzi
Journal of Combinatorial Designs 9 (6), 445-459, 2001
142001
Line polar Grassmann codes of orthogonal type
I Cardinali, L Giuzzi, KV Kaipa, A Pasini
Journal of Pure and Applied Algebra 220 (5), 1924-1934, 2016
132016
Ovoids of the Hermitian surface in odd characteristic
L Giuzzi, G Korchmáros
Walter de Gruyter, Berlin/New York 3 (s1), 49-58, 2003
112003
Nearly all subspaces of a classical polar space arise from its universal embedding
I Cardinali, L Giuzzi, A Pasini
Linear Algebra and its Applications 627, 287-307, 2021
102021
Algebraic curves and maximal arcs
A Aguglia, L Giuzzi, G Korchmaros
Journal of Algebraic Combinatorics 28 (4), 531-544, 2008
102008
Near-MDS codes from elliptic curves
A Aguglia, L Giuzzi, A Sonnino
Designs, Codes and Cryptography 89, 965-972, 2021
92021
On the Grassmann graph of linear codes
I Cardinali, L Giuzzi, M Kwiatkowski
Finite Fields and Their Applications 75, 101895, 2021
82021
Families of twisted tensor product codes
L Giuzzi, V Pepe
Designs, codes and cryptography 67 (3), 375-384, 2013
82013
Line Hermitian Grassmann codes and their parameters
I Cardinali, L Giuzzi
Finite Fields and Their Applications 51, 407-432, 2018
72018
Hermitian varieties over finite fields
L Giuzzi
University of Sussex, 2000
72000
The generating rank of a polar Grassmannian
I Cardinali, L Giuzzi, A Pasini
Advances in Geometry 21 (4), 515-539, 2021
62021
Minimum distance of orthogonal line-Grassmann codes in even characteristic
I Cardinali, L Giuzzi
Journal of Pure and Applied Algebra 222 (10), 2975-2988, 2018
62018
Intersections of the Hermitian surface with irreducible quadrics in PG (3, q2), q odd
A Aguglia, L Giuzzi
Finite Fields and Their Applications 30, 1-13, 2014
62014
Constructions of unitals in Desarguesian planes
A Aguglia, L Giuzzi, G Korchmáros
Discrete mathematics 310 (22), 3162-3167, 2010
62010
A characterisation of classical unitals
L Giuzzi
Journal of Geometry 74 (1-2), 86-89, 2002
62002
On transparent embeddings of point-line geometries
I Cardinali, L Giuzzi, A Pasini
Journal of Combinatorial Theory, Series A 155, 190-224, 2018
52018
Enumerative coding for line polar Grassmannians with applications to codes
I Cardinali, L Giuzzi
Finite Fields and Their Applications 46, 107-138, 2017
52017
The system can't perform the operation now. Try again later.
Articles 1–20